Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Red colored flakes in stools after frequent urge to pass bowels. Had suffered with severe constipation with mucus. Remedy?

Hi I am a 23 year old female. Earlier in the week I was constipated. When I would try to go to the bathroom I would only pass mucous, what looked like small blood clots and red or flesh colored flakes . I finally was able to have a bm 3 days ago. The next day an this morning everything was normal but now I feel like I ve got to go and am only passing a few flakes . What should I do?
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern and looking to the history given here I could say that the chances of intestinal infection is likely and in my the condition can be treated with Tab Metronidazole 400 mg twice in day for ten days, if the symptoms does not improved then investigation may required, to rule out the ulcerative colitis, take care and have a nice day.
Answered: Sun, 3 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor